Some inequalities on functional Hilbert space operators


Abstract views: 2 / PDF downloads: 2

Authors

DOI:

https://doi.org/10.5281/zenodo.14897864

Keywords:

Functional Hilbert Space, Berezin Symbol, Positive Operator, Berezin Radius, Inequality

Abstract

Several Berezin radius and norm inequalities for functional Hilbert space operators are provided
in this study. Some previous comparable inequalities are improved by these inequalities. We show that

�er2(U1) ≤ 1
2
‖|U1|4 + |U1 *|4 + 1
2
1/2
(|U1|2 + |U1 *|2)2‖
ber
for an operator U1.

Downloads

Download data is not yet available.

Author Biographies

Suna Saltan, Suleyman Demirel University

Department of Mathematics, Turkey

Ramazan Güngör , Suleyman Demirel University

Institute of Science and Technology, Turkey

References

F.A. Berezin, Covariant and contravariant symbols for operators, Math. USSR-Izvestiya, vol. 6, pp. 1117-1151, 1972.

T. Bottazzi and C. Conde, Generalized Buzano inequality, arXiv:2204.14233 [math.FA].

M. L. Buzano, Generalizzazione della diseguaglianza di Cauchy-Schwarz, Rend. Sem. Mat. Univ. Politech. Torino, 31 (1971/73), 405-409 (in Italian), (1974).

M. El-Haddad and F. Kittaneh, Numerical radius inequalities for Hilbert space operators II, Studia Math., 182, 133-140, (2007).

A. Hosseini and M. Hassani, Inequalities involving norm and numerical radius of Hilbert space operators, Palestine J. Math., 13(4) (2024), 657-663.

M.B. Huban, H. Başaran and M. Gürdal, New upper bounds related to the Berezin number inequalities, J. Inequal. Special Funct., 12(3) (2021), 1-12.

M.T. Karaev, Reproducing kernels and Berezin symbols techniques in various questions of operator theory, Comp. Anal. Oper. Theory, 7 (2013), 983-1018.

F. Kittaneh, Norm inequalities for sums of positive operators, J. Operator Theory, 48, 95-103, (2002).

F. Kittaneh, Notes on some inequalities for Hilbert Space operators, Publ. Res. Inst. Math. Sci., 24, 283293, (1988).

F. Kittaneh, Numerical radius inequalities for Hilbert space operators, Studia Math., 168, 73-80, (2005).

H. R. Moradi and M. Sababheh, More accurate numerical radius inequalities (II), Linear Multilinear Algebra, 69(5) (2021), 921-933.

M. Sababheh and H. R. Moradi, More accurate numerical radius inequalities (I), Linear Multilinear Algebra, 69(10) (2021), 1964-1973.

Downloads

Published

2025-02-17

How to Cite

Saltan, S., & Güngör , R. (2025). Some inequalities on functional Hilbert space operators . International Journal of Advanced Natural Sciences and Engineering Researches, 9(2), 233–239. https://doi.org/10.5281/zenodo.14897864

Issue

Section

Articles